# SDR 95ZZZX3499

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 7H2132
- Condition: Failed
- Location: Sensor
- Part time: 1,943 hours
- Component: Leigh, SHARC7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE ELT WAS REMOVED FOR BATTERY CHANGE AND TESTING PER FAR 91.207(D).  THE CRASH SENSOR FAILED TO OPERATE.  WHEN TESTED PER FAR 91.207(D), UNABLE TO MAKE SENSOR WORK EVEN WITH SHARP BLOW TO A HARD SURFACE.
